# SDR DXTA2008122303420

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605365
- Aircraft time: 4,755 hours, 3,726 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE ADVANCING THROTTLES ON APPROACH AUTOPILOT KICKS OFF, FLIGHT DIRECTOR REVERTS TO GO AROUND MODE.
